Mathematische Annalen

, Volume 292, Issue 1, pp 267–280 | Cite as

The Schwarzian derivative and conformally natural quasiconformal extensions from one to two to three dimensions

  • Martin Chuaqui
  • Brad Osgood


Schwarzian Derivative Quasiconformal Extension 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [AW]
    Ahlfors, L.V., Weill, G.: A uniqueness theorem for Beltrami equations. Proc. Am. Math. Soc.13, 975–978 (1962)Google Scholar
  2. [C1]
    Chuaqui, M.: A unified approach to injectivity criteria in the disk and in simply connected domains (to appear)Google Scholar
  3. [C2]
    Chuaqui, M.: The Schwarzian derivative and quasiconformal reflections inS n (to appear)Google Scholar
  4. [CO]
    Chuaqui, M., Osgood, B.: Sharp distortion theorems associated with the Schwarzian derivative (to appear)Google Scholar
  5. [DE]
    Douady, A., Earle, C.: Conformally natural extension of homeomorphisms of the circle. Acta Math.157, 23–47 (1986)Google Scholar
  6. [E1]
    Epstein, C.: The hyperbolic Gauss map and quasiconformal reflection. J. Reine Angew. Math.372, 96–135 (1986)Google Scholar
  7. [E2]
    Epstein, C.: Envelopes of homospheres and Weingarten surfaces in hyperbolic 3-space (to appear)Google Scholar
  8. [L]
    Lehto, O.: Univalent functions and Teichmüller spaces. Berlin Heidelberg New York: Springer 1987Google Scholar
  9. [N]
    Nehari, Z.: The Schwarzian derivative and schlicht functions. Bull. Am. Math. Soc.55, 545–551 (1949)Google Scholar
  10. [OS1]
    Osgood, B., Stowe, D.: The Schwarzian derivative and conformal mapping of Riemannian manifolds (to appear)Google Scholar
  11. [OS2]
    Osgood, B., Stowe, D.: A generalization of Nehari's univalence criterion. Comment. Math. Helv.65, 234–242 (1990)Google Scholar
  12. [T]
    Thurston, W.: Zippers and univalent functions. In: Baernstein II, A., Drasin, B., Duren, P., Mardin, A. (eds.): The Bieberbach Conjecture. (Math. Surv. Monogr., vol. 21, pp. 185–197) Providence, RI: Am. Math. Soc. 1986Google Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Martin Chuaqui
    • 1
  • Brad Osgood
    • 2
  1. 1.Department of MathematicsUniversity of PennsylvaniaPhiladelphiaUSA
  2. 2.Department of MathematicsStanford UniversityStanfordUSA

Personalised recommendations